MathSciNet Relay Station
MathSciNet bibliographic data
MR1780122 47B20 (47A15)
Jung, Il Bong; Ko, Eungil; Pearcy, Carl Aluthge transforms of operators. Integral Equations Operator Theory 37 (2000), no. 4, 437–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement